Alert archive / Florida / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 59, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jun 6, 2024, 6:17 PM EDT for Brevard County, Osceola County, Florida. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2024, 6:17 PM EDT (22:17 UTC)
- Expired
- Jun 6, 2024, 6:45 PM EDT
- In force
- 28 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Brevard County, FL, Osceola County, FL
The radar
The Melbourne radar (KMLB), 31 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 10.3 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1568 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 1165 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
943
WUUS52 KMLB 062217
SVRMLB
FLC009-097-062245-
/O.NEW.KMLB.SV.W.0059.240606T2217Z-240606T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
617 PM EDT Thu Jun 6 2024
The National Weather Service in Melbourne has issued a
* Severe Thunderstorm Warning for...
Southwestern Brevard County in east central Florida...
Eastern Osceola County in east central Florida...
* Until 645 PM EDT.
* At 617 PM EDT, severe thunderstorms were located along a line
extending from near Harmony to near Kenansville, moving northeast
at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Palm Bay, Melbourne, Malabar, Lake Marian, and Holopaw.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2782 8085 2782 8088 2780 8088 2772 8099
2794 8131 2835 8101 2835 8087 2798 8058
TIME...MOT...LOC 2217Z 221DEG 41KT 2812 8114 2788 8091
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Heil1 follow-up statement
783
WWUS52 KMLB 062227
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
627 PM EDT Thu Jun 6 2024
FLC009-097-062245-
/O.CON.KMLB.SV.W.0059.000000T0000Z-240606T2245Z/
Brevard FL-Osceola FL-
627 PM EDT Thu Jun 6 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SOUTHWESTERN BREVARD AND EASTERN OSCEOLA COUNTIES...
At 626 PM EDT, severe thunderstorms were located along a line
extending from near Holopaw to 11 miles northeast of Lake Marian to 6
miles east of Kenansville, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Palm Bay, Melbourne, Malabar, Lake Marian, and Holopaw.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2782 8085 2782 8088 2780 8088 2772 8099
2794 8131 2835 8101 2835 8087 2798 8058
TIME...MOT...LOC 2226Z 216DEG 32KT 2811 8114 2802 8097 2787 8089
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
HeilWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 2:55 PM EDT, 3 hours 22 minutes earlier.
Area forecast discussion, Jun 6, 2:55 PM EDT, 3 hours 22 minutes before
Area Forecast Discussion National Weather Service Melbourne FL 255 PM EDT Thu Jun 6 2024 ...New DISCUSSION, MARINE, FIRE WEATHER, CLIMATE... .DISCUSSION... Issued at 255 PM EDT Thu Jun 6 2024 -Slight risk for severe storms through early evening. -Hot conditions forecast through the weekend, with near record highs and heat index values in the 102 to 107 range. -Sensitive fire weather conditions continue through this weekend. Current...The heat is on this afternoon with temps reaching 97 degrees at 2pm at Orlando Intl Airport and Orlando Exec. SPC has also upgraded the severe weather risk during the late afternoon and early evening with isolated to scattered strong to severe storms with the potential for hail and downburst winds. The concern window for severe storms will be from 4pm to 7pm mainly inland across the interior and well inland portions of the coastal counties. Tonight...Scattered ongoing strong to severe storms will be across the interior with activity propogating south across the interior along bounbdaries and also advecting back toward the east coast this evening. Should see much of the convection decrease in coverage across southern portions of the forecast area into late evening and/or push eastward across the Atlantic waters. Lows tonight in the lower to mid 70s. Friday...Another approaching mid level shortwave trough will enhance afternoon convection during the mid to late afternoon. The GFS indicate some drying across the north in the H9-H8 layer but substantial CAPE and afternoon heating should allow for scattered storms north and numerous showers and storms across the south half of the forecast area. High temps will continue above normal from 95 to 97 across the interior and 92-94 closer to the east coast. Heat indices look to top out just below advisory thresholds from 103-107 in afternoon hours. Saturday-Sunday...Low level WSW flow and some drying in the low levels will make for a hot weekend. Highs will reach the mid 90s near the coast and upper 90s across the interior. Area heat indices area forecast to reach up to 106-109 in a few spots which may require heat headlines this weekend. Have trimmed the NBM rain chances based on mid range model guidance and MOS values. It appears northern areas may only see isolated storms with scattered coverage across the central and south each afternoon. Monday...Another hot day is forecast with highs in the mid to upper 90s, an increase in moisture should allow for an uptick in afternoon showers and storms along the east coast sea breeze as it moves into the southern interior with slower progression inland north of the Cape expected. Tue-Thu...Deeper moisture will move northward from south Florida into mid to latter part of next week as mid level trough progresses through the Southeast. Tempered daily shower and storm chances slightly but still rising to 70 percent by mid week. Higher coverage of showers and storms by Wed-Thu, should reduce high temps to around 90 with heat index values from 100 to 105 degrees. && .MARINE... Issued at 255 PM EDT Thu Jun 6 2024 Friday-Monday...Boating conditions remain generally favorable into late week and through the weekend. Weak front will approach north Florida late Friday and settle near to just north of the waters into the weekend before it gradually fades. This will shift the ridge axis of high pressure over the west Atlantic southward through the period, with winds generally out of the W/SW each day backing to the S/SE each afternoon with the developing east coast sea breeze. Wind speeds 5-10 knots in the morning, increase up to 10-15 knots in the afternoon and evening, with seas 1-3 feet. Scattered offshore moving showers and storms will continue to be possible into Friday afternoon and early evening, but shower and storm chances begin to decrease north of the Cape into the weekend before rising once again into early next week. && .FIRE WEATHER... Issued at 255 PM EDT Thu Jun 6 2024 Thursday-Monday...Sensitive fire weather conditions will exist across the area Fri-Mon, with sensitive to near critical fire weather conditions into the weekend, as hot conditions prevail and ongoing drought conditions persist. Minimum RH values fall to near 40 percent Friday afternoon. Additional scattered showers and storms are possible Friday afternoon. An increase in lightning strikes with this activity, may lead to additional brush fires. Conditions then trend a little drier into the weekend, with Min RH values falling to the mid 30s to low 40s across the interior on Saturday and into the mid to upper 30s across the interior on Sunday. Isolated to scattered showers and storms will again be possible each afternoon, but overall coverage is forecast to be lower. && .CLIMATE... Issued at 255 PM EDT Thu Jun 6 2024 Forecast high temperatures are expected to remain below record values today, but there will be a better chance of tying or breaking some record highs Friday and into the weekend. Record high temperatures for today, June 6th: DAB 6-Jun 100 1998 LEE 6-Jun 98 1998 SFB 6-Jun 101 1998 MCO 6-Jun 101 1927 MLB 6-Jun 101 1998 VRB 6-Jun 97 1998 FPR 6-Jun 100 1998 Record high temperatures for June 7th through the 9th: DAB 7-Jun 97 1985 8-Jun 99 1985 9-Jun 98 1981 LEE 7-Jun 96 2008 8-Jun 96 1985 9-Jun 98 1985 SFB 7-Jun 100 1998 8-Jun 97 1985 9-Jun 99 2006 MCO 7-Jun 98 1927 8-Jun 99 1985 9-Jun 100 1907 MLB 7-Jun 95 2014 8-Jun 97 1980 9-Jun 97 1941 VRB 7-Jun 98 1986 8-Jun 95 1995 9-Jun 94 1994 FPR 7-Jun 95 1998 8-Jun 95 1949 9-Jun 96 1980 && .AVIATION... (18Z TAFs) Issued at 1241 PM EDT Thu Jun 6 2024 IMPACT: TS likely for Greater Orlando terminals, including MCO, between 06/19Z-07/00Z. A 15% risk for storms with severe wind/hail. DISCUSSION: Plentiful instability will overturn this afternoon as the sea breezes collide over the peninsula, sparking scattered to numerous storms between 19Z and 00Z. Gusty winds to 30-50 KT and coin- sized hail are possible in a few storms, along with frequent lightning. Highest coverage will be around Greater Orlando initially before drifting toward the coastal sites through 03Z before diminishing overnight. Prevailing winds will be SW 5-15 KT, except E/SE 8-15 KT for the coastal terminals. VFR except near storms. Overnight, light/variable winds are expected. Another round of SCT storms expected Friday beyond 07/20Z. && .PRELIMINARY POINT TEMPS/POPS... DAB 72 94 74 94 / 20 50 20 20 MCO 73 96 76 97 / 30 50 20 20 MLB 72 93 74 93 / 30 60 40 20 VRB 72 94 73 94 / 50 60 40 30 LEE 74 96 76 97 / 20 50 10 20 SFB 73 97 75 97 / 20 50 20 20 ORL 74 96 76 97 / 30 50 20 20 FPR 71 94 72 93 / 50 60 40 40 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. && DISCUSSION...Volkmer AVIATION...Heil
Hazardous weather outlook, Jun 6, 5:24 AM EDT, 12 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 524 AM EDT Thu Jun 6 2024 AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159- 164-247-254-259-264-347-447-547-647-747-070200- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia- Southern Lake-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Inland Northern Brevard-Inland Indian River- Inland Saint Lucie-Inland Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Inland Southern Brevard- Mainland Southern Brevard-Southern Brevard Barrier Islands- 524 AM EDT Thu Jun 6 2024 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... Scattered to numerous showers and lightning storms will develop toward mid to late afternoon and through this evening, as the sea breeze boundaries move inland and collide across east central Florida, west of I-95. Some of this activity may be able to shift back toward the coast and offshore through late afternoon into early this evening. Strong to isolated severe storms will be possible, with the main threats including frequent lightning strikes, strong to locally damaging wind gusts around 40 to 60 mph, coin-sized hail up to 1 inch in diameter, and locally heavy rainfall of 1 to 3 inches. .EXCESSIVE HEAT IMPACT... Hotter than normal temperatures are forecast today, with highs climbing into the low to mid 90s at the coast and mid to upper 90s across the interior, with peak heat indices between 102 to 107 across east central Florida. If spending extended periods of time outdoors, it is recommended that you take breaks in the shade or in an air conditioned building, and also remain well hydrated. .RIP CURRENT IMPACT... A moderate risk for dangerous rip currents exists at area beaches today. Remember to swim near a lifeguard and never swim alone. .MARINE THUNDERSTORM GUST IMPACT... Any storms that develop will have the potential to produce wind gusts in excess of 34 knots, initially over inland lakes this afternoon and with any storms that push offshore from late this afternoon into this evening. .FIRE WEATHER IMPACT... Sensitive fire weather conditions will continue today, as hotter temperatures and ongoing drought conditions persist over much of east central Florida. Any new or ongoing brush fires may spread rapidly behind the east and west coast sea breeze boundaries, which will push inland and collide across east central Florida, west of I-95 later this afternoon. Higher storm coverage is expected later this afternoon and evening, with an increase in lightning strikes and strong gusty outflow winds possible, which will lead to additional fire weather concerns. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. Scattered afternoon showers and lightning storms will be possible into Friday, with overall coverage of this activity decreasing into the weekend. Shower and storm chances then increase again into early next week. Hot temperatures will continue from late week and into the weekend, with near record highs well into the 90s and peak heat indices of 100 to 107. A Moderate to Major Heat Risk is outlooked over much of central Florida. This level of heat can affect anyone without adequate cooling and hydration. Sensitive to near critical fire weather conditions are forecast into late week and this weekend as hotter than normal conditions continue and drought conditions persist. .SPOTTER INFORMATION STATEMENT... Spotters should monitor the weather and self activate if needed. Weitlich
In the hours before
Special weather statement, Jun 6, 5:13 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Melbourne FL
513 PM EDT Thu Jun 6 2024
FLZ053-058-254-062145-
Okeechobee FL-Osceola FL-Inland Indian River FL-
513 PM EDT Thu Jun 6 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL OKEECHOBEE...WEST
CENTRAL INDIAN RIVER AND SOUTHEASTERN OSCEOLA COUNTIES THROUGH 545 PM
EDT...
At 513 PM EDT, Doppler radar was tracking a strong thunderstorm near
Kissimmee Prarie Preserve, or 14 miles south of Kenansville. This
thunderstorm was nearly stationary.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Kissimmee Prarie Preserve.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2764 8114 2765 8114 2766 8113 2767 8114
2781 8103 2770 8078 2750 8096
TIME...MOT...LOC 2113Z 303DEG 4KT 2767 8101
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
HeilSpecial weather statement, Jun 6, 5:33 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Melbourne FL
533 PM EDT Thu Jun 6 2024
FLZ053-058-062200-
Okeechobee FL-Osceola FL-
533 PM EDT Thu Jun 6 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN OKEECHOBEE AND
SOUTHEASTERN OSCEOLA COUNTIES THROUGH 600 PM EDT...
At 533 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles south of Lake Kissimmee to 6 miles
northwest of Kissimmee Prarie Preserve to 9 miles northwest of Fort
Drum. Movement was southwest at 15 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Kissimmee Prarie Preserve.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2755 8120 2758 8116 2760 8114 2764 8114
2765 8113 2768 8115 2771 8115 2773 8117
2774 8116 2775 8118 2776 8117 2780 8120
2774 8108 2772 8087 2767 8087 2753 8091
2753 8121
TIME...MOT...LOC 2133Z 038DEG 11KT 2773 8130 2763 8114 2764 8091
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
HeilSpecial weather statement, Jun 6, 5:49 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Melbourne FL
549 PM EDT Thu Jun 6 2024
FLZ041-044-062215-
Northern Lake County FL-Inland Volusia FL-
549 PM EDT Thu Jun 6 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN LAKE AND
NORTHWESTERN VOLUSIA COUNTIES THROUGH 615 PM EDT...
At 548 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Paisley, moving east at 10 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Deltona, DeLand, Orange City, Pierson, and Barberville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2893 8125 2898 8166 2905 8166 2905 8164
2920 8164 2926 8136 2926 8128
TIME...MOT...LOC 2148Z 271DEG 9KT 2909 8152
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
HeilSpecial weather statement, Jun 6, 5:51 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Melbourne FL
551 PM EDT Thu Jun 6 2024
FLZ053-058-062230-
Okeechobee FL-Osceola FL-
551 PM EDT Thu Jun 6 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTH CENTRAL OKEECHOBEE AND
CENTRAL OSCEOLA COUNTIES THROUGH 630 PM EDT...
At 551 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from 7 miles southeast of Haines
City to 8 miles northwest of Kissimmee Prarie Preserve. Movement was
northeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Kissimmee, Lake Kissimmee, Lake Marian, West Lake Toho, and
Kenansville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2831 8145 2790 8087 2761 8090 2756 8109
2760 8114 2771 8115 2782 8121 2786 8130
2792 8131 2794 8135 2795 8134 2800 8139
2800 8142 2806 8146 2801 8138 2808 8135
2809 8145 2814 8146 2814 8152 2820 8152
TIME...MOT...LOC 2151Z 202DEG 11KT 2804 8153 2770 8110
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
HeilSpecial weather statement, Jun 6, 6:08 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Melbourne FL
608 PM EDT Thu Jun 6 2024
FLZ045-053-144-062245-
Osceola FL-Orange FL-Southern Lake County FL-
608 PM EDT Thu Jun 6 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN ORANGE AND
NORTHWESTERN OSCEOLA COUNTIES THROUGH 645 PM EDT...
At 607 PM EDT, Doppler radar was tracking a strong thunderstorm near
Four Corners, or 8 miles west of Celebration, moving east at 15 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Kissimmee, Bay Lake, Celebration, Intercession City, and Poinciana.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2842 8143 2813 8143 2813 8146 2814 8146
2815 8152 2820 8152 2826 8156 2826 8166
2835 8166 2835 8179 2836 8179 2836 8180
2837 8180
TIME...MOT...LOC 2207Z 272DEG 12KT 2828 8169
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
HeilSpecial weather statement, Jun 6, 6:13 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Melbourne FL
613 PM EDT Thu Jun 6 2024
FLZ045-046-062245-
Orange FL-Seminole FL-
613 PM EDT Thu Jun 6 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN SEMINOLE AND EAST
CENTRAL ORANGE COUNTIES THROUGH 645 PM EDT...
At 613 PM EDT, Doppler radar was tracking a strong thunderstorm over
Oviedo, moving east at 15 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Sanford, Oviedo, Winter Springs, Wedgefield, and University Of
Central Florida.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2876 8127 2877 8106 2875 8106 2872 8103
2871 8104 2870 8102 2868 8102 2867 8101
2849 8104 2857 8128
TIME...MOT...LOC 2213Z 278DEG 11KT 2865 8116
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
WatsonThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 4:59 PM EDT | Special Weather Statement | MLB | Indian River | 31 min |
| Jun 6, 5:13 PM EDT | Special Weather Statement | MLB | Okeechobee | 32 min |
| Jun 6, 5:33 PM EDT | Special Weather Statement | MLB | Okeechobee | 27 min |
| Jun 6, 5:49 PM EDT | Special Weather Statement | MLB | Volusia | 26 min |
| Jun 6, 5:51 PM EDT | Special Weather Statement | MLB | Osceola | 39 min |
| Jun 6, 5:59 PM EDT | Severe Thunderstorm Warning | MLB | Osceola | 31 min |
| Jun 6, 6:08 PM EDT | Special Weather Statement | MLB | Polk | 37 min |
| Jun 6, 6:08 PM EDT | Severe Thunderstorm Warning | MLB | Lake, Volusia | 37 min |
| Jun 6, 6:13 PM EDT | Special Weather Statement | MLB | Seminole | 32 min |
| Jun 6, 6:20 PM EDT | Special Weather Statement | MLB | Volusia | 25 min |
| Jun 6, 6:25 PM EDT | Special Weather Statement | MLB | Osceola | 35 min |
| Jun 6, 6:26 PM EDT | Special Weather Statement | MLB | Volusia | 34 min |
| Jun 6, 6:35 PM EDT | Special Weather Statement | MLB | Orange | 25 min |
| Jun 6, 6:38 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Orange, Osceola | 37 min |
| Jun 6, 6:41 PM EDT | Special Weather Statement | MLB | Volusia | 34 min |
| Jun 6, 6:48 PM EDT | Special Weather Statement | MLB | Seminole | 27 min |
| Jun 6, 6:59 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Orange, Osceola, Seminole | 31 min |
| Jun 6, 7:00 PM EDT | Special Weather Statement | MLB | Volusia | 30 min |
| Jun 6, 7:13 PM EDT | Tornado Warning | MLB | Orange, Seminole | 17 min |
| Jun 6, 7:26 PM EDT | Severe Thunderstorm Warning | MLB | Lake, Orange, Seminole, Volusia | 34 min |
| Jun 6, 7:42 PM EDT | Special Marine Warning | MLB | 63 min | |
| Jun 6, 7:43 PM EDT | Special Weather Statement | MLB | Seminole | 47 min |
| Jun 6, 7:48 PM EDT | Areal Flood Advisory | MLB | Orange, Seminole, Volusia | 2 hr |
| Jun 6, 7:54 PM EDT | Special Weather Statement | MLB | Seminole | 36 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.